# SDR SWIA202266965

- Difficulty date: November 15, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 43,718 hours, 39,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL 9.0  OUT BOARD CLIP HAS CRACK AT UPPER RADIUS.     (C-CHECK)    INSTALLED NEW CLIP AT FS280.00 ON OTBD SIDE OF RBL 9 LONGITUDINAL FLOOR BEAM REF CRJ-200 SRM 51-42-21 AND REO 601R-53-11-926 REV -B. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR.
